# SDR ASOA03250

- Difficulty date: June 4, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE FORWARD PASSENGER/CREW DOOR FIRST STEP SUPPORT DOUBLER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR TO THE FORWARD PASSENGER/CREW DOOR FIRST STEP SUPPORT DOUBLER IAW ASA EO 72-52-0070.  (M)
